Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Weight gain after taking microgynon. Had faced similar problem with implanon. What should be done?

I had the implanon for a year and it completely altered my mood swings and made me gain lots of weight so my doctor took me off it and put me on microgynon which really hasn t helped witht the weight problem, is there any advice you can give me because i m thinking of coming off microgynon 30 because i ve been on that for over a year now
Asked On : Mon, 23 Jul 2012
Answers:  0 Views:  65 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor